# SDR SWIA202053733

- Difficulty date: October 4, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT  FORMER AT FS 347.25 HAS CORROSION.  C-CHECK RO 10/29/2020.  REMOVED CORROSION ON THE PAX DOOR AFT FORMER AT FS 347.25, REF CRJ 200 SRM, FOUND TO BE OUT OF LIMITS.  REMOVED AND INSTALLED A NEW PAX DOOR AFT FORMER AT FS 347.25, REF CRJ 200 SRM AND DWG.  COMPLIED WITH TASK CARD.  PRESSURE CHECK GOOD.  SEE CONTINUATION FOR FURTHER DETAILS.
